MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 206680490
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Received one used.List #206680490, extension set.As received, the inlet and outlet on the filter were wetted out.Received one photo of the packaging.The filter was leak tested.Leakage was observed at the inlet and outlet.The reported complaint of leakage at the filter can be confirmed.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter material due to an infusate interaction during use.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.B3 date of event: december 1, 2025, used as a place holder due to unknown date of event.
 
Event or Problem Description
The event involved an extension set, 17 inch, 0.2 micron filter, clave(tm) y-site, secure lock where it was reported a baby with a peripherally inserted central catheter (picc) line had leaking intravenous fluid (ivf) from the iv filter.When the device was switched out a crack was noticed in the filter.There was patient involvement and no patient harm reported.
 
Event or Problem Description
An email was received regarding an extension set, 17 inch, 0.2 micron filter, clave(tm) y-site, secure lock, stating that they had a baby this week with a peripherally inserted central catheter (picc) line, and the nurses noticed leaking in vitro fertilization (ivf) from the intravenous (iv) filter.When they switched it out, they noticed a crack in the filter.Total parenteral nutrition (tpn) is being infused at 2.5 ml/hr.The cracked filter resulted in iv fluid leaking, and ultimately the picc line clotted and had to be removed and a new one was placed the following day.A sample photo was provided showing the product inside the packaging.There was patient involvement and no patient harm.

Brand Name
EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
.
lake forest, IL 60045
2247062300
MDR Report Key24070041
Report Number9615050-2026-00013
Device Sequence Number13332606
Product Code FPA
UDI-Device Identifier10887787005919
UDI-Public(01)10887787005919(17)280801(10)14512290
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206680490
Device Lot Number14512290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV FLUID, UNK MFR.; PERIPHERALLY INSERTED CENTRAL CATHETER, UNK MFR.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown